Unknown

Dataset Information

0

A case of recurrent hypotony and choroidal effusion in a patient with previous filtration surgery.


ABSTRACT: To report a case of recurrent hypotony and choroidal effusion following trabeculectomy.A 70 year old male with advanced pseudoexfoliation glaucoma in both eyes underwent trabeculectomy in the left eye. Initially intraocular pressure (IOP) was controlled without topical therapy, but dorzolamide-timolol and brimonidine were added when IOP elevated above target. Aqueous suppressant glaucoma medications were thought to cause three episodes of hypotony resolving with discontinuation of these medications. Conclusions and Importance: Although hypotony and choroidal detachment associated with the use of aqueous suppressants is rare, it should be considered in patients with hypotony of unclear etiology following a glaucoma filtering procedure. Aqueous suppressants should be discontinued and it is recommended that the glaucoma drop regimen be switched to non-aqueous suppressants in patients with these findings.

SUBMITTER: Majmudar PM 

PROVIDER: S-EPMC5991891 | BioStudies | 2018-01-01T00:00:00Z

REPOSITORIES: biostudies

Similar Datasets

2019-01-01 | S-EPMC7221243 | BioStudies
2019-01-01 | S-EPMC6603202 | BioStudies
1000-01-01 | S-EPMC3390181 | BioStudies
1000-01-01 | S-EPMC5639202 | BioStudies
1000-01-01 | S-EPMC3696917 | BioStudies
2016-01-01 | S-EPMC4912104 | BioStudies
2013-01-01 | S-EPMC3709402 | BioStudies
2018-01-01 | S-EPMC5786308 | BioStudies
1000-01-01 | S-EPMC4664487 | BioStudies
1000-01-01 | S-EPMC6323086 | BioStudies